# SDR DALA1229920675

- Difficulty date: April 14, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AND GOUGED ON UPPER FLANGE STA 1340 ABOVE STR 26R OUT OF LIMITS DUE TO LOCATION OF DENT.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED AT FRAME STA 1340 STR 26R IAW SRM 53-00-07.
